Home About us Editorial board Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others

CASE REPORT

Recurrent unicystic ameloblastoma in a child

Ponniah Irulandy

Year : 2011| Volume: 15| Issue : 2 | Page no: 236-238

   This article has been cited by
 
1 Unicystic ameloblastoma in children: systematic review of clinicopathological features and treatment outcomes
A. Seintou,C.P. Martinelli-Kläy,T. Lombardi
International Journal of Oral and Maxillofacial Surgery. 2014; 43(4): 405
[Pubmed]  [Google Scholar] [DOI]

 

Read this article
© Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007